# SDR UALA2013051503371

- Difficulty date: May 14, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,110 hours, 10,192 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 210
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PRSOV STATUS MESSAGE.   REPLACED RT PRSOV IAW MM.  PERFORMED ENGINE AIR SUPPLY OPS TEST.  RAN RT ENG IAW JRH 2-2-1.  NO EICAS MESSAGE.  OPS CHECKED OK.
